# SDR SWIA200923288

- Difficulty date: December 17, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 36,599 hours, 30,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6331 - AFT EMERGENCY FLOODLIGHTS INOP.  REPLACED AFT BATTERY AND CHARGER.
